MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MIO; UNO INSET II 46/6 SC1 BLUE MCAN

UNOMEDICAL DEVICES S.A. DE C.V. MIO; UNO INSET II 46/6 SC1 BLUE MCAN
Model Number MMT-941A600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient faced infusion set leakage from 6 out of 10 infusion sets on (b)(6) 2024.The leakage was from the bottom that clips to the pump.The infusion set was in use for not a complete day no further information is avaliable.
 
Additional Manufacturer Narrative
Initial and final mdr (b)(4) - device 5 of 6.E1:patient city: (b)(6).Patient country: canada.Please note: this mdr is being submitted under unomedical's ongoing complaint remediation efforts associated with capa #1832980, which includes the retrospective review of complaints and the remediation of complaint records and mdr submissions for 2024-2025.Convatec will continue to track and monitor such complaints according to unomedical's complaint handling and capa procedures.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MCAN
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22200509
Report Number3003442380-2025-10618
Device Sequence Number17833823
Product Code FPA
UDI-Device Identifier05705244020306
UDI-Public05705244020306
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberMMT-941A600
Device Lot Number6000281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown